# SDR SWAA2018013119453

- Difficulty date: January 3, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 69,007 hours, 40,740 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY EMERGENCY EXIT LIGHT CONNECTORS MISSING.  R&R CONNECTORS IAW SWPM AND AMM.
